# SDR FDEA200910133554

- Difficulty date: October 13, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, INBD AFT SKIN ASSY HAS CORROSION.  REMOVED CORROSION, REMOVED SKIN IAW SRM 54-50-01. FABRICATED NEW SKIN ON MAE TRAV NR T9/803805. INSTALLED NEW SKIN PANEL ASSY INBD AFT IAW EA NR F-5450-131114.  MAJOR REPAIR.
